Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

On Schizo affective treatment, get a fainting feeling, moving difficulty and coma type feeling on taking medicines. Reason?

I ve been recently trying to get treatment for Schizo affective, but once I took the first meds I was given I started feeling this coma like feeling, I was taken to the ER and they found nothing wrong. I was fainting that entire morning, not able to move and completely knocked out into a coma like feeling. It frightened me beyond any belief. Now when taking meds I get the same feeling just not as bad. Being fearful already and being scared of feeling any type of sleepiness or nausea . I don t know what to do anymore, doctors say there s nothing wrong, then why do I still feel the effects?
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

Your doctors are actually right. Over and above they are your correct judges. You should not worry too much about the treatment given to you by the doctors. If you start doubting, then you are going to have hallucinations or delusions.
Secondly time and again it has been proven that medicines alone have little effect on schizo affective. You should get psychotherapy and meditation practice. I can help you online iof you desire so.
Get well soon.
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor